Advertisement

Annali di Matematica Pura ed Applicata

, Volume 75, Issue 1, pp 313–353 | Cite as

Equazioni quasi ellittiche e spaziLp, θ (ω, δ) (I)

  • Enrico Giusti
Article

Summary

Regularity theorems inL2, θ (ω, δ) spaces are proved for weak solutions of quasielliptic differential equations. In particular, regularization results are obtained in the class of holder continuous functions (with respect to a suitable metric related to the operator). As a consequence, we obtain results and estimates in Lp andLp, θ spaces for the solution of the Dirichlet problem.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliografia

  1. [1]
    S. Agmon,Lectures on elliptic boundary value problems, Van Nostrand Mathematical Studies, Princeton, New Jersey.Google Scholar
  2. [2]
    G. C. Barozzi,Sul multi-indice degli operatori quasi-ellittici, Boll. U.M.I. Vol. XIX (1964).Google Scholar
  3. [3]
    -- --,Sulla struttura äegli operatori quasi-ellittici, Convegno sulle equazioni alle derivate parziali, Ed. Cremonese, Roma (1965).Google Scholar
  4. [4]
    S. Campanato,Proprietà di holderianità di alcune classi di funzioni, Ann. Scuola Norm. Sup. Pisa, Vol. XVII (1963).Google Scholar
  5. [5]
    -- --,Proprietà di una famiglia di spazi funzionali, Ann. Seuola Norm. Sup. Pisa, Vol. XVIII (1964).Google Scholar
  6. [6]
    -- --,Equazioni ellittiche del II o ordine di spazi L (2, λ), Ann. di Matem. Vol. LXIX (1965).Google Scholar
  7. [7]
    -- --,Equazioni paraboliche e spazi L 2, θ (ω, δ), Ann. di Matem., Vol. LXXIII (1966).Google Scholar
  8. [8]
    -- --,Su un teorema di interpolazione di G. Stampacchia, Ann. Scuola Norm. Sup. Pisa, Vol- XX (1966).Google Scholar
  9. [9]
    S. CampanatoG. Stampacchia,Sulle maggiorazioni in L p nella teoria delle equazioni ellittiche, Boll. U.M.I. Vol. XX (1965).Google Scholar
  10. [10]
    G. Da Prato,Spazi L p, θ (ω, δ)e loro proprietà, Ann. di Matem. Vol. LXIX (1965).Google Scholar
  11. [11]
    L. Hormander,Linear partial differential operators, Springer-Verlang, Berlino (1963).Google Scholar
  12. [12]
    E. MagenesG. Stampacchia,I problemi al contorno per le equazioni differenziali di tipo ellittico, Ann. Scuola Morm. Sup. Pisa, Vol. XII (1958).Google Scholar
  13. [13]
    G. M. Meyers,Mean oscillation over cubes and holder continuity, Proc. Am. Math. Soc. Vol. 15 (1964).Google Scholar
  14. [14]
    M. Pagni,Problemi al contorno per una certa classe di equazioni lineari alle derivate parziali, Atti Sem. Mat. Fis. Modena Vol. XIII (1964).Google Scholar
  15. [15]
    J. Peetre,On convolution operators leaving L p, λ spaces invariant, Ann. di Matem., Vol. LXXIII (1966).Google Scholar
  16. [16]
    B. Pini,Proprietà locali delle soluzioni di una classe di equazioni ipoellittiche, Rend. Sem. Mat. Padova, Vol. XXXII (1962).Google Scholar
  17. [17]
    S. Spanne,Sur l’interpolation entre les éspaces L KpΦ, Ann. Scuola Norm. Sup. Pisa., Vol. XX (1966).Google Scholar
  18. [18]
    G. Stampacchia,The spaces L (p, λ),N (p, λ) and interpolation, Ann. Scuola Norm. Sup. Pisa, XIX (1965).Google Scholar
  19. [19]
    L. P. Volevic,Proprietà locali delle soluzioni dei sistemi quasi-ellittici, Mat. Sbornik, vol. 59 (101) (1962).Google Scholar

Copyright information

© Nicola Zanichelli Editore 1967

Authors and Affiliations

  • Enrico Giusti
    • 1
  1. 1.Pisa

Personalised recommendations